# SDR AALA201908239039

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 52,705 hours, 31,529 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON DESCENT OUT OF 8000' DURING FULL SPEED BRAKE EXTENSION, LEFT OUT BOARD PANEL WOULD NOT DEPLOY AND AIRCRAFT ROLLED LEFT. SPOILER DEPLOYMENT OKAY ON LANDING, ALL PANELS FUNCTIONED. MAINTENANCE PERFORMED TROUBLESHOOTING IAW TSM 27-60-00-810-840A. NO FAULTS NOTED. OPS TEST NORMAL. COULD NOT DUPLICATE FAULT.
